# SDR IPXA2019100447534

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRL/WINGLET UPPER STATIC WICK BASE HAS CORROSION.REMOVED CORROSION ON L/WINGLET UPPER STATIC WICK BASE IAW A300 SRM 51-74-10 PG201. FABRICATED AN INSTALLED REPAIR DOUBLER AND FILLER IAW A300 SRM 57-30-11 PARA J FIG 214 & EO M-5100-19814-I APPX B
